Items where Author is "Divanji, G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Vasudeva, R. and Divanji, G. (2009) A bivariate law of iterated logarithm for partial sums and delayed sums. Open Stat. Prob. J., 1. pp. 65-70.

Vasudeva, R. and Divanji, G. (2006) Chover's form of law of iterated logarithm for rapidly increasing subsequences. J. Indian Statist. Assoc., 44 (2). pp. 185-195.

Vasudeva, R. and Divanji, G. (2006) On almost sure behavior of stable subordinators over rapidly increasing sequences. THEORY OF PROBABILITY AND ITS APPLICATIONS, 50 (4). pp. 718-722.

Vasudeva, R. and Divanji, G. (2005) On almost sure behavior of stable subordinators over rapidly increasing sequences. Teor. Veroyatn. Primen., 50 (4). pp. 818-822.

Vasudeva, R. and Divanji, G. (1991) Law of iterated logarithm for random subsequences. STATISTICS & PROBABILITY LETTERS, 12 (3). pp. 189-194. ISSN 0167-7152

Vasudeva, R. and Divanji, G. (1990) Almost sure limit set of the vector sequence of partial sums and delayed sums. Calcutta Statist. Assoc. Bull., 39 (155-15). pp. 151-161.

Divanji, G. and Vasudeva, R. (1989) Tail behavior of distributions in the domain of partial attraction and some related iterated logaritham laws. SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A, 51 (Part 2). pp. 196-204. ISSN 0581-572X

Vasudeva, R. and Divanji, G. (1988) Law of the iterated logarithm for the increments of stable subordinators. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 28 (2). pp. 293-300. ISSN 0304-4149

Divanji, G. (1988) On semi-α-Laplace distributions. J. Indian Statist. Assoc., 26. pp. 31-38.

This list was generated on Mon Sep 25 00:34:25 2017 IST.